# SDR SWAA2024110554600

- Difficulty date: October 29, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 44,345 hours, 27,209 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #8 FLAP TRACK FWD FAIRING (644AB) HAS A CRACK ON LOWER SURFACE<[01] REPAIRED CRACK ON #8 FWD FAIRING 644AB IAW SRM 51-70-05-2R-2;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. WITH STEPS 1-7
